Alert archive / Pennsylvania / Tornado Warnings in 2015

Tornado Warning 11, NWS State College, PA

June 30, 2015Columbia County, Pennsylvania

NWS State College, PA issued this tornado warning at Jun 30, 2015, 8:57 PM EDT for Columbia County, Pennsylvania. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 30, 2015, 8:57 PM EDT (00:57 UTC)
Expired
Jun 30, 2015, 9:15 PM EDT
In force
18 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Columbia County, PA

The radar

The Binghamton radar (KBGM), 127 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.0 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2015-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 665 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2015-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
665 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1402 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WFUS51 KCTP 010057
TORCTP
PAC037-010115-
/O.NEW.KCTP.TO.W.0011.150701T0057Z-150701T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
857 PM EDT TUE JUN 30 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 915 PM EDT
    
* AT 856 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM   
  WHICH CONTINUED TO BE CAPABLE OF PRODUCING A TORNADO. THIS   
  DANGEROUS STORM WAS LOCATED OVER BERWICK...AND MOVING NORTHEAST AT 
  30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BERWICK...MIFFLINVILLE...BRIAR CREEK AND LIME RIDGE. 

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
BERWICK-LIME RIDGE AND NESCOPEK EXITS...SPECIFICALLY FROM MILE
MARKERS 241 TO 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4101 7631 4108 7637 4116 7630 4113 7628
      4114 7623 4103 7623
TIME...MOT...LOC 0057Z 240DEG 22KT 4107 7629 

$$

DANGELO

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Jun 30, 8:45 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 30, 8:45 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
845 PM EDT TUE JUN 30 2015

.SYNOPSIS...
A WARM FRONT WILL MOVE ACROSS THE MIDDLE SUSQUEHANNA AND NORTH
CENTRAL MOUNTAINS THIS EVENING. A COLD FRONT WILL PUSH SOUTHEAST
ACROSS THE REGION LATER TONIGHT AND WEDNESDAY. THESE TWO WEATHER
FEATURES WILL SUPPLY THE FOCUS FOR MOISTURE AND LIFT TO FORM
SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING. A PERSISTENT
UPPER LVL TROUGH WILL REMAIN POSITIONED JUST WEST OF PENNSYLVANIA
THROUGH SATURDAY. AN UPPER LVL RIDGE IS EXPECTED TO BRIEFLY BUILD
OVER THE NORTHEAST CONUS SUNDAY INTO MONDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SEVERE THUNDERSTORM WATCH HAS EXPIRED.

PRODUCTS UPDATED.

WITH SE WINDS AT LOW LEVELS...THUS ISOLATED SEVERE STILL POSSIBLE
TO THE EAST OF UNV.

THERE WILL ALSO BE A DISTINCT FLASH FLOOD THREAT WITH THE
ADDITIONAL SHOWERS AND STORMS THIS EVENING.

FLASH FLOOD WATCH ISSUED FOR THE REGION ALONG AND TO THE SE OF
INTERSTATE 80 UNTIL 3 AM WEDNESDAY.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
POTENT SHORTWAVE DIVING INTO BASE OF DEEPENING UPPER TROF WILL
SWING THRU CENTRAL PA LATE TONIGHT AND EARLY WEDNESDAY. DESPITE AN
UNFAVORABLE TIME OF DAY FOR CONVECTION...STRONG LG SCALE FORCING
COMBINED WITH MARGINAL INSTABILITY SHOULD SUPPORT SCT SHRA/TSRA AS
THIS FEATURE COMES THRU LATE TONIGHT INTO EARLY WED. HAVE REDUCED
POPS SIGNIFICANTLY AFTER ABOUT 15Z...AS LG SCALE SUBSIDENCE AND
SOMEWHAT DRIER WESTERLY FLOW ARRIVES IN WAKE OF SHORTWAVE. SPC
MRGL RISK OF SVR WX ENCOMPASSES EASTERN PA...WHERE THERE COULD BE
ENOUGH DIURNAL HEATING/DESTABILIZATION TO SUPPORT ISOLD SVR WX
ARND MIDDAY. PTSUNNY SKIES AND ENS MEAN 8H TEMPS BTWN 12-14C
SHOULD SUPPORT MAX TEMPS WED FROM THE L70S NW TO M80S LOWER SUSQ
VALLEY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
DRY WESTERLY FLOW SHOULD CONTINUE WEDNESDAY NIGHT INTO THURSDAY
WHICH SHOULD KEEP THE REGION DRY. AS THE JET STREAK MOVES OVER
THE REGION COULD ALLOW FOR A QUASI STATIONARY BOUNDARY TO SET UP
ALONG THE SOUTHERN BORDER OF PA...THURSDAY AFTERNOON INTO FRIDAY.
SHOWERS AND TSRA SHOULD REMAIN TO THE SOUTH BUT ANY WAVERING COULD
ALLOW FOR STORMS TO CREEP INTO PA.

THE FLOW SHOULD SHFIT TO THE NORTHWEST AS THE UPPER LEVEL LOW
LIFTS TO THE NORTHEAST AND A RIDGE BUILDS THROUGH THE OHIO VALLEY
AND INTO SOUTHERN CANADA. THIS SHOULD LEAD TO CLEARING SKIES AND
DRIER FLOW FRIDAY. THE DRY MID LEVELS WITH A BUILDING RIDGE SHOULD
KEEP THE WEEKEND PRIMARILY DRY THOUGH THE BEST CHANCE FOR SHOWERS
WILL COME WITH PASSAGE OF SHORTWAVES SUNDAY NIGHT INTO MONDAY.
GEFS/ECENS MEAN 8H TEMPS IMPLY TEMPS FAIRLY CLOSE TO AVERAGE FOR
EARLY JULY.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
STILL SEVERAL HOURS OF SHOWERS AND STORMS.

THEN LOW CLDS AND FOG OVERNIGHT.

EXPECT IMPROVEMENT AFTER 14Z WED.

OUTLOOK...

THU...MAINLY VFR. ISOLATED TSRA MAINLY SOUTH OF I-80.

FRI...MAINLY VFR.

SAT-SUN...MAINLY VFR. CHANCE SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 3 AM EDT WEDNESDAY FOR PAZ036-056>059-
063>066.

&&

SYNOPSIS...LAMBERT/MARTIN
NEAR TERM...LAMBERT/MARTIN
SHORT TERM...FITZGERALD
LONG TERM...FITZGERALD/CERU
AVIATION...LAMBERT/MARTIN
Hazardous weather outlook, Jun 30, 8:06 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
806 PM EDT TUE JUN 30 2015

PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046-
049>053-020015-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
806 PM EDT TUE JUN 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT MAY CREATE LOCAL
FLOODING PROBLEMS. GUSTY WINDS MAY ALSO OCCUR IN JUST A FEW
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

PAZ036-056>059-063>066-020015-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
806 PM EDT TUE JUN 30 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 3 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ISOLATED THUNDERSTORMS MAY ALSO MAKE STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 30, 6:10 PM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
610 PM EDT TUE JUN 30 2015

PAZ066-302245-
LANCASTER PA-
610 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY UNTIL 645 PM
EDT...

AT 609 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
DENVER...MOVING EAST AT 30 MPH.

30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ADAMSTOWN AND TERRE HILL AROUND 615 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BOWMANSVILLE...
FARMERSVILLE...FIVEPOINTVILLE...REINHOLDS AND SCHOENECK.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 277 TO 295.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4010 7619 4027 7627 4031 7615 4016 7591
TIME...MOT...LOC 2209Z 249DEG 28KT 4022 7614

MARTIN
Special weather statement, Jun 30, 7:13 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT TUE JUN 30 2015

PAZ019-045-049-010015-
SOUTHERN CLINTON PA-UNION PA-SOUTHERN CENTRE PA-
713 PM EDT TUE JUN 30 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CENTRE...WESTERN
UNION...AND SOUTHERN CLINTON COUNTIES UNTIL 745 PM EDT...

AT 712 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM
WEST OF MILLHEIM...MOVING NORTHEAST AT 25 MPH.

40 MPH WIND GUSTS AND VERY HEAVY RAIN WILL OCCUR WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  REBERSBURG AROUND 725 PM EDT.
  WOODWARD AROUND 730 PM EDT.
  LAURELTON CENTER AROUND 745 PM EDT.
  R.B. WINTER STATE PARK AROUND 755 PM EDT.
  CARROLL AROUND 800 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LOGANTON AND MCCALL
DAM STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4107 7716 4107 7714 4106 7713 4094 7705
      4075 7774 4086 7783 4114 7724
TIME...MOT...LOC 2312Z 243DEG 21KT 4088 7750

DANGELO
Special weather statement, Jun 30, 7:29 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
729 PM EDT TUE JUN 30 2015

PAZ065-066-010045-
YORK PA-LANCASTER PA-
729 PM EDT TUE JUN 30 2015

...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT YORK...AND
LANCASTER COUNTIES UNTIL 845 PM EDT...

AT 727 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM NEAR
SUNNYBURN...MOVING NORTHEAST AT 15 MPH.

30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS THUNDERSTORM. VERY HEAVY
RAIN IS ALSO POSSIBLE.

THE THUNDERSTORM WITH HEAVY RAIN WILL BE NEAR...

SUNNYBURN AROUND 730 PM EDT. SHENKS FERRY AND SAFE HARBOR AROUND 745
PM EDT.  SMITHVILLE AROUND 805 PM EDT.
QUARRYVILLE AND MILLERSVILLE
AROUND 815 PM EDT. WILLOW STREET AROUND 820 PM EDT.

OTHER LOCATIONS IMPACTED BY THE THUNDERSTORM WITH HEAVY RAIN INCLUDE
AIRVILLE...BIRD-IN-HAND...BUCK...CHRISTIANA AND CONESTOGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4019 7623 4003 7594 3995 7599 3972 7634
      3972 7661
TIME...MOT...LOC 2327Z 223DEG 15KT 3981 7641

CERU
Special weather statement, Jun 30, 7:55 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
755 PM EDT TUE JUN 30 2015

PAZ017>019-024>026-010100-
SOUTHERN CENTRE PA-CLEARFIELD PA-CAMBRIA PA-NORTHERN CENTRE PA-
HUNTINGDON PA-BLAIR PA-
755 PM EDT TUE JUN 30 2015

...SPECIAL WEATHER STATEMENT...

AT 754 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR NORTHERN CAMBRIA TO NEAR HOMER CITY...AND MOVING
EAST AT 40 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE THUNDERSTORMS. VERY
HEAVY RAIN IS ALSO POSSIBLE.

THE HEAVY RAIN WILL BE NEAR...
  HASTINGS AND NORTHERN CAMBRIA AROUND 800 PM EDT.
  NANTY-GLO AROUND 810 PM EDT.
  EBENSBURG AROUND 820 PM EDT.
  CARROLLTOWN AROUND 825 PM EDT.
  HOUTZDALE...LORETTO AND SANKERTOWN AROUND 830 PM EDT.
  GALLITZIN AND PRINCE GALLITZIN STATE PARK AROUND 835 PM EDT.

OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE ASHVILLE...
BRISBIN...BURNSIDE...CHEST SPRINGS AND COALPORT.

THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 33 TO 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4061 7886 4072 7881 4072 7880 4081 7881
      4083 7879 4087 7799 4050 7822 4045 7894
TIME...MOT...LOC 2354Z 262DEG 34KT 4077 7879 4050 7905

CERU
Special weather statement, Jun 30, 7:57 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
757 PM EDT TUE JUN 30 2015

PAZ012-019-027-028-037-041-042-045-046-049>053-010100-
JUNIATA PA-SNYDER PA-MONTOUR PA-TIOGA PA-NORTHERN CLINTON PA-
MIFFLIN PA-UNION PA-SOUTHERN CLINTON PA-SULLIVAN PA-COLUMBIA PA-
SOUTHERN CENTRE PA-SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-
NORTHUMBERLAND PA-
757 PM EDT TUE JUN 30 2015

...SPECIAL WEATHER STATEMENT...

AT 754 PM EDT...DOPPLER RADAR INDICATED CLUSTERS OF STRONG
THUNDERSTORMS FROM NEAR WILLIAMSPORT...SOUTHWARD TO JUST SOUTHEAST
OF STATE COLLEGE. THE SHOWERS AND STORMS ARE MOVING EAST AT 30 MPH.

30 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  BUTTONWOOD AROUND 800 PM EDT.
  RALSTON AND OGDENSBURG AROUND 805 PM EDT.
  SHUNK AROUND 815 PM EDT.
  LINCOLN FALLS AROUND 820 PM EDT.
  KETTLE CREEK GORGE AROUND 825 PM EDT.
  RICKETTS GLEN STATE PARK AND JAMISON CITY AROUND 845 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BARRVILLE...
BEAVERTOWN...BENTON...DUSHORE AND EAGLES MERE.

FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
LAMAR AND BERWICK-LIME RIDGE EXITS...SPECIFICALLY FROM MILE MARKERS
173 TO 236.

THIS INCLUDES INTERSTATE 180 FROM MILE MARKERS 1 TO 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.

&&

LAT...LON 4160 7687 4154 7622 4077 7651 4047 7780
      4067 7771 4068 7769 4068 7770 4168 7721
      4168 7689
TIME...MOT...LOC 2354Z 286DEG 49KT 4160 7715 4040 7763

MARTIN
Local storm report, Jun 30, 8:20 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
820 PM EDT TUE JUN 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND DMG     HENSEL                  39.83N  76.20W
06/30/2015                   LANCASTER          PA   911 CALL CENTER

            TREES AND WIRES DOWN ON CONOWINGO RD

0230 PM     TSTM WND DMG     2 NNE DRUMORE CENTER    39.86N  76.20W
06/30/2015                   LANCASTER          PA   911 CALL CENTER

            TREES DOWN ON SCOTLAND RD

0330 PM     TSTM WND DMG     BENFER                  40.78N  77.21W
06/30/2015                   SNYDER             PA   911 CALL CENTER

            NUMEROUS TREES DOWN ALONG BACK MOUNTAIN ROAD

0340 PM     TSTM WND DMG     1 N MIDDLEBURG          40.80N  77.05W
06/30/2015                   SNYDER             PA   911 CALL CENTER

            NUMEROUS TREES DOWN ON DADDARIO HILL ROAD

0810 PM     FUNNEL CLOUD     RIVERSIDE               40.94N  76.65W
06/30/2015                   NORTHUMBERLAND     PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1500224 CTP1500225 CTP1500226 CTP1500227 CTP1500228

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 8:14 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland61 min
Jun 30, 8:25 PM EDTTornado WarningCTPColumbia, Montour35 min
Jun 30, 9:00 PM EDTSevere Thunderstorm WarningCTPJuniata, Northumberland, Snyder, Union60 min
Jun 30, 9:04 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Union86 min
Jun 30, 9:17 PM EDTSpecial Weather StatementCTPSchuylkill58 min
Jun 30, 9:29 PM EDTFlash Flood WarningCTPLycoming, Montour, Northumberland, Union3 hr
Jun 30, 9:45 PM EDTSevere Thunderstorm WarningCTPColumbia, Sullivan60 min
Jun 30, 9:47 PM EDTSpecial Weather StatementCTPFranklin28 min
Jun 30, 9:58 PM EDTSpecial Weather StatementCTPDauphin62 min
Jun 30, 10:16 PM EDTSpecial Weather StatementCTPAdams, York59 min
Jun 30, 11:00 PM EDTSpecial Weather StatementCTPColumbia60 min
Jun 30, 11:02 PM EDTAreal Flood AdvisoryCTPAdams118 min
Jun 30, 11:08 PM EDTSevere Thunderstorm WarningCTPAdams, York52 min
Jul 1, 12:06 AM EDTSpecial Weather StatementCTPSchuylkill54 min
Jul 1, 12:35 AM EDTAreal Flood AdvisoryCTPSchuylkill115 min
Jul 1, 2:05 AM EDTSpecial Weather StatementCTPLancaster40 min
Jul 1, 2:37 AM EDTAreal Flood AdvisoryCTPSchuylkill113 min

Nearby

Tornado Warnings in Pennsylvania, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.